Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
ON A PROPERTY OF A REFUSALS STREAM
Autore:
ABRAMOV VM;
Indirizzi:
26-7 RAMBAM ST IL-49542 PETAH TIQWA ISRAEL CHAIM SHEBA MED CTR,INST CLIN EPIDEMIOL IL-52621 RAMAT GAN ISRAEL
Titolo Testata:
Journal of Applied Probability
fascicolo: 3, volume: 34, anno: 1997,
pagine: 800 - 805
SICI:
0021-9002(1997)34:3<800:OAPOAR>2.0.ZU;2-3
Fonte:
ISI
Lingua:
ENG
Keywords:
REFUSALS; M/GI/L/N QUEUING SYSTEM; BUSY PERIOD; RENEWAL PROCESS;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
CompuMath Citation Index
Science Citation Index Expanded
Citazioni:
10
Recensione:
Indirizzi per estratti:
Citazione:
V.M. Abramov, "ON A PROPERTY OF A REFUSALS STREAM", Journal of Applied Probability, 34(3), 1997, pp. 800-805

Abstract

This paper consists of two parts. The first part provides a more elementary proof of the asymptotic theorem of the refusals stream for an M/GI/1/n queueing system discussed in Abramov (1991a). The central property of the refusals stream discussed in the second part of this paperis that, if the expectations of interarrival and service time of an M/GI/1/n queueing system are equal to each other, then the expectation of the number of refusals during a busy period is equal to 1. This property is extended for a wide family of single-server queueing systems with refusals including, for example, queueing systems with bounded waiting time.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 28/01/21 alle ore 07:58:11